Open Access
Translator Disclaimer
July, 2019 Small covers over wedges of polygons
Suyoung CHOI, Hanchul PARK
J. Math. Soc. Japan 71(3): 739-764 (July, 2019). DOI: 10.2969/jmsj/79727972


A small cover is a closed smooth manifold of dimension $n$ having a locally standard $\mathbb{Z}_2^n$-action whose orbit space is isomorphic to a simple polytope. In the paper, we classify small covers and real toric manifolds whose orbit space is isomorphic to the dual of the simplicial complex obtainable by a sequence of wedgings from a polygon, using a systematic combinatorial method of puzzles finding toric spaces.

Funding Statement

The first author was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Science, ICT & Future Planning(NRF-2016R1D1A1A09917654).


Download Citation

Suyoung CHOI. Hanchul PARK. "Small covers over wedges of polygons." J. Math. Soc. Japan 71 (3) 739 - 764, July, 2019.


Received: 2 February 2018; Published: July, 2019
First available in Project Euclid: 19 March 2019

zbMATH: 07121552
MathSciNet: MR3984241
Digital Object Identifier: 10.2969/jmsj/79727972

Primary: 14M25
Secondary: 13F55 , 18A10 , 52B11 , 57S25

Keywords: puzzle , real toric manifold , real toric variety , simplicial wedge , small cover

Rights: Copyright © 2019 Mathematical Society of Japan


Vol.71 • No. 3 • July, 2019
Back to Top